# SDR UPS99830389

- Difficulty date: August 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 25972422
- Condition: Corroded
- Location: Bs 8-12
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LONGERON 5R AT FS -12 TO 8 IS CORRODED BEYOND LIMITS.  CUT OUT DAMAGED SECTION AND SPLICED IN A NEW LONGERON IAW SRM 53-2-2.
